MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE LINK; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE LINK; BLOOD GLUCOSE MONITORING DEVICE
Model Number 08109257001
Medical Device Problem Codes Fire (1245); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
The caller reported that the blood glucose meter caught on fire while it was still in the box.The customer observed the meter box in flames and stated flames and smoke were visible and that she smelled the meter burning.The meter housing now shows visible signs of melting and the customer's table was damaged by the fire.The meter was new in box and had never been used.The customer stated that the meter was not exposed to any external heat source.

Brand Name
ACCU-CHEK GUIDE LINK
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12092417
Report Number3011393376-2021-01989
Device Sequence Number2754141
Product Code OZP
UDI-Device Identifier00365702702134
UDI-Public00365702702134
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number08109257001
Device Catalogue Number08109257001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/21/2021
Patient Sequence Number1
Patient Age63 YR
Patient Weight91